# SDR CA960826085

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- Engine: Rotax ROTAX912
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Gearbox
- Part number: 996879R
- Condition: Leaking
- Location: Prop Shaft
- Part time: 702 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LEAK FOUND ON PROP SHAFT TO GEARBOX SEAL. GEARBOX REPLACED.
